Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Limits on possible solutions of van der Pol's equation

Author: A. G. D. Watson
Journal: Quart. Appl. Math. 26 (1969), 611
MSC: Primary 34.04
DOI: https://doi.org/10.1090/qam/235178
MathSciNet review: 235178
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Z. Shen, A solution of Van der Pol's differential equation, Quart. Appl. Math. 25, 299-301 (1967)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.04

Retrieve articles in all journals with MSC: 34.04

Additional Information

DOI: https://doi.org/10.1090/qam/235178
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society